Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Underarm soreness due to excess use of deodorant

i use a lot of deodorant. i have a fear of stinking of BO so i use it alot but i have a red rash under my armpit or wherever i use the deodorant and when i do use it, it burns really bad like almost makes me wanna cry. ive tried many different kinds of deodorant and i sometimes use lotion under my arms at night but it doesn t work. what can i do to stop this?
Asked On : Sun, 15 May 2011
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
u have very sensitive skin n u must stop using deo.
alternate r there.
u can apply powder also .
some antiperspirant r there for sensitive skin.
if rash persist ,u should consult dermatologist
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor